# SDR ERAA20140054

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: UE387
- Aircraft time: 21,781 hours, 33,589 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX REPORTED COLD AIR COMING FROM VENTS.  AFTER LANDING 2 PAXS SITTING BEHIND THE EXIT ROWS REPORTED SMOKE COMING FROM THE LOWER VENTS.  PAX DID NOT REPORT SMOKE TILL AFTER DEPLANED.  GND RUN BOTH ENGS, BLEED AIR & CABIN TEMP CONTROL.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED & NO SMOKE NOTED.  OK FOR CONTINUED SERVICE.
